# SDR AALA20150321007

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 43,171 hours, 17,740 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 256A39017
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RETURNED DUE TO FLAP ASYMMETRY INDICATION, FAULT FLAP 1 SKEW MSG 27-53250.  FOUND ELEC CONNECTOR ON NR 1 SKEW SENSOR WET & DIRTY.  CLEANED SENSOR & VERIFIED NO DAMAGE.  ACCOMPLISHED SKEW SENSOR SYS FUNCTIONAL TEST IAW AMM 27-59-00-501.  SYS CHECKED NORMAL.
